MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER
Model Number E 411
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code Spontaneous Abortion (4514)
Date of Event 02/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The serial numbers of the analyzers are (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys hcg+beta assay results for a patient sample tested on two cobas e 411 analyzers (disk system).On (b)(6) 2026, the initial result was 0.363 iu/l using cobas e 411 sn: (b)(6).The same sample was repeated, and the result was 0.100 iu/l, accompanied by a data flag.The test was repeated as the patient reported that she had already tested positive with a conventional urine test.On (b)(6) 2026, a new sample was obtained and tested on the second cobas e 411 sn: (b)(6) and the result was 1523 iu/l.The original sample from (b)(6) 2026 was repeated on the second cobas e 411 sn: (b)(6) and the result was 747.9 iu/l.Refer to the medwatch with a1 patient identifier (b)(6) for an additional sample involved in the event.
 
Additional Manufacturer Narrative
The field service engineer (fse) found dirt in the sample/reagent wash station and a defective sipper syringe sensor.The fse replaced several parts, including the sipper syringe sensor, pcb assembly, tube joint, and the measuring cell.Subsequent system checks were successful, confirming proper function of the instrument.Following the fse intervention, no further issues were reported.The investigation determined that the service actions resolved the issue.

Brand Name
COBAS E 411 ANALYZER (DISK SYSTEM)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key24754819
Report Number1823260-2026-01187
Device Sequence Number8707638
Product Code JJE
UDI-Device Identifier04015630937103
UDI-Public04015630937103
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE 411
Device Catalogue Number04775279001
Device Lot Number86869601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale